MathSciNet Relay Station
MathSciNet bibliographic data
MR708371 58F18 (53C21 57R30)
Zimmer, Robert J. Curvature of leaves in amenable foliations. Amer. J. Math. 105 (1983), no. 4, 1011–1022.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement